Recently added item(s) ×

You have no items in your shopping cart.

Codral Relief Max Strength 10 sachets (lemon flavour)

Stock: 2531496
Prices:
NZ$18.99
OR

Details

Use Codral for the 6 signs of Cold & Flu *Headaches *Fever *Body aches and pain *Blocked and running nose *Sore throat *Chesty cough
Each sachet contains Paracetamol 1000mg,Guaiphenesin 200mg,Phenylephrine hydrochloride 12.2mg. This product also contains aspartame (E951), and about 2.0g sucrose (sugar) per sachet.Also contains 468mg of sodium per 20g (maximum recommended daily dose). PHENYLETONURICS: Contains Phenylalanine.
Do not use: *for children under 12 years *if you are hypersensitive to any of the ingredients *if you have taken paracetamol *if you are taking antidepressants Ask your doctor before use if you: *have any medical conditions or are taking any other medicines or are a chronic alcohol abuser *have high blood pressure *have heart problems *are pregnant or breastfeeding When to stop: This medicine should not be used for longer than a few days in adults,or 48 hours in Children except on medical advice

Write Your Own Review

Only registered users can write reviews. Please, log in or register

Medicines have benefits and some may have risks . Always read the label and use only as directed. If symptoms persist or you have side effects, see your healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.